# SDR C2XA95IA160

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Support
- Part number: 12017063009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING NR 4 SKIN SUPPORT CRACKED AT RIB NR 21 UPPER.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
